ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2016.3.5871

About the Determination of Unknown Coefficients in the Linear Elliptic Equation

Aliyev R. A.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 3.
Abstract:
Inverse problems of restoration of coefficients to partial differential equations are of interest in many applied researches. In this work an inverse problem for elliptic equation with various boundary values in a given rectangle is considered.  The existence, uniqueness and stability of a solution to inversion problems under consideration  are proved. Using successive approximation method a regularizing algorithm for determining of  coefficients is also constructed.
Keywords: inversion problem, elliptic equation
Language: Russian Download the full text  
For citation: Aliyev R. A. About the determination of unknown coefficients in the linear elliptic equation // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 3, pp. 3-15. DOI 10.23671/VNC.2016.3.5871
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
1999-2022